Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I have some excess fat around my abdominals. Are there any other risks I have to worry about ?

Hello, I have a few questions I d like to ask concerning Adapexin-P. I weight about 150, 5 8, young, and fairly muscular . I have high blood pressure (usually between 130/90 and 155/110) and I am on a medication for it. I am also on Omeprazole for my hiatal hernia . With that being said, is it okay for me to take Adapexin-P? I ve heard that it has caffeine in it, which is bad for my blood pressure. Are there any other risks I have to worry about ? I realize I am not overweight and probably don t need to take these pills , but I ll be taking a quarter (possibly half) of the recommended dosage. My reasoning for this is I have some excess fat around my abdominals. I ve tried running and eating a better diet is difficult for me. Thank you for the assistance.
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
If you are talking about your weight in 150 pounds then it is around 67kgs and the ideal weight of a person at height of 5'8" is 60-76 kgs so you are with in normal limits.Adapexin-P is a medicine containing Phenylethylamine which is a appetite suppressing drug and it reduces hunger and it is not advisable for you as you have hiatus hernia;Blood pressure so please avoid it.As for the little abdominal fat you can do abdominal crunches and abdominal exercises and it will reduce so start exercises and you should be fine.Do not use Adapexin-P.
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor